Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Is The Cause Of Fever And Fatigue When On Akt-4 Drug?

it hs been 45 days since my father is on akt-4 the tb drug, but he still continues to get fever, fatigue and weeakness. is this a cause to worry. should i take a second opinion or is any other test or medication needed. has he most likely contracted to any other infection. iam worried. doctor had assured he would get rid of all these symptoms in 30days treatment.
Tue, 18 Mar 2014
Report Abuse
General & Family Physician 's  Response
In my opinion,if A.t.t. is effective & diagnosis is correct,it should not take so much time for the fever to subside.Either the diagnosis needs to be revised or your father may be resistant to one or more drugs of this therapy.He might be having some mixed infection also for which further through examination as well as investigations should be done.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Loading Online Doctors....
What Is The Cause Of Fever And Fatigue When On Akt-4 Drug?

In my opinion,if A.t.t. is effective & diagnosis is correct,it should not take so much time for the fever to subside.Either the diagnosis needs to be revised or your father may be resistant to one or more drugs of this therapy.He might be having some mixed infection also for which further through examination as well as investigations should be done.